# SDR SIMA20151103002

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 41,867 hours, 35,417 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELEC BURNING ODOR THROUGHOUT ACFT, WHILE TAXING UP TO GATE.  PERFORMED GVI OF ALL AVIONICS COMPARTMENTS, GVI OF MAIN CABIN AREA, GVI OF MAIN CABIN LIGHTS, GVI OF GALLEY AREA, GVI OF COCKPIT AREA & OPERATED BOTH PACKS IAW AMM 21-51-00.  RAN ENG AT IDLE WITH PACKS ON IAW MM72-00-00.  GVI OF EMER FLASHLIGHTS.  NO ABNORMAL SMELL NOTED, SEE ITEM 2 OF THIS LG PG FOR DISCREPANCY FOUND.
